Partial Confirmation of a Conjecture on the Boxdot Translation in Modal Logic

The purpose of the present note is to advertise an interesting conjecture concerning a well-known translation in modal logic, by confirming a (highly restricted) special case of the conjecture.
Keywords Translations  Modal Logic
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,865
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Beomin Kim (2008). The Translation of First Order Logic Into Modal Predicate Logic. Proceedings of the Xxii World Congress of Philosophy 13:65-69.
Kosta Došen (1992). Modal Translations in Substructural Logics. Journal of Philosophical Logic 21 (3):283 - 336.
Riccardo Rosati (1999). Reasoning About Minimal Knowledge in Nonmonotonic Modal Logics. Journal of Logic, Language and Information 8 (2):187-203.

Monthly downloads

Added to index


Total downloads

14 ( #179,961 of 1,724,889 )

Recent downloads (6 months)

3 ( #210,931 of 1,724,889 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.